Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Glaudo

On the c-concavity with Respect to the Quadratic Cost on a Manifold

created by glaudo on 28 Jan 2018
modified on 28 Mar 2019

[BibTeX]

Published Paper

Inserted: 28 jan 2018
Last Updated: 28 mar 2019

Journal: Nonlinear Analysis
Volume: 178
Pages: 145-151
Year: 2018

Abstract:

Pushing a little forward an approach proposed by Villani, we are going to prove that in the Riemannian setting the condition $\nabla^2 f<g$ implies that $f$ is $c$-concave with respect to the quadratic cost as soon as it has a sufficiently small $C^1$-norm. From this, we deduce a sufficient condition for the optimality of transport maps.

Keywords: Optimal transport, c-concavity, Riemannian manifold, McCann theorem


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1